# SDR AALA20100823AFW01

- Difficulty date: August 13, 2010
- Submitted: December 22, 2010
- Operation: Air carrier
- Aircraft: N360AA
- Make and model: Boeing 767323
- Aircraft serial: 24041
- Aircraft time: 92,206 hours, 14,971 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Doubler
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 PYLON FORWARD UPPER SPAR WEB REPAIR DOUBLER CRACKED.  ACCOMPLISHED REPAIRED PER EA B767-54-011251.
